Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the number of $ D{\rm Tr}$-orbits containing directing modules

Authors: Lian Gang Peng and Jie Xiao
Journal: Proc. Amer. Math. Soc. 118 (1993), 753-756
MSC: Primary 16G10; Secondary 16G70
MathSciNet review: 1135078
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that all directing modules over an artin algebra are distributed to finitely many $ \operatorname{DTr} $-orbits.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16G10, 16G70

Retrieve articles in all journals with MSC: 16G10, 16G70

Additional Information

PII: S 0002-9939(1993)1135078-X
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia